Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clt_15

New to this acne stuff...

Hi - I'm new on this site and this acne stuff! I'm 25 and I have never experienced acne problems ever in my life until now. Well.. with the exception of a pimple here and there.. once in a blue moon... nothing major. I have been on oral contraceptives for a while now and decided to stop about a month ago. All of the sudden, acne came popping out on my forehead, nose area and chin area! YIKES! I read somewhere that it is possible to have acne problems as you stop taking the oral contraceptives. I immediately started taking them again to stop this acne. My problem is I want to stop taking them and I'm freaked out about this acne issue. I have never had this problem ever! Would any of you have any remedies on how to go about this issue? I have tried over the counter face washes and 'Acne-Free' kits, but it just burns my skin and dries it up. I even had to come into work one day as red as an apple - embarassing!

HELP! I just want my skin back!

Share this post


Link to post
Share on other sites

Acne is caused by hormonal imbalances.

Oral contraceptive medication works by causing oral imbalances.

When you stop taking oral contraceptives, it is almost certain that you will experience acne.

Did your physician not warn you of this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×